# SDR DALA2022021701094

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 105,073 hours, 15,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 AFT RT OVRWING EXIT SIGN INOP, CORRECTIVE ACTION: RECONECTED WIRE ON BACK O0F SIGN CKS GOOD PER 76 MM 33-51. (8396979)
